Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Atractor global")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 292

  • Page / 12

Export

Selection :

  • and

Attractor of dissipative radially symmetric Zakharov equations outside a ballYONGSHENG LI; BOLING GUO.Mathematical methods in the applied sciences. 2004, Vol 27, Num 7, pp 803-818, issn 0170-4214, 16 p.Article

Existence of global attractors for the Benjamin-Bona-Mahony equation in unbounded domainsBIXIANG WANG; FUSSNER, Daniel W; CHENGGENG BI et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 34, pp 10491-10504, issn 1751-8113, 14 p.Article

Global attractor for a class of Kirchhoff modelsYANG ZHIJIAN; JIN BAOXIA.Journal of mathematical physics. 2009, Vol 50, Num 3, issn 0022-2488, 032701.1-032701.29Article

Asymptotic behavior of the global attractors to the boussinesq system for rayleigh-bénard convection at large prandtl numberXIAOMING WANG.Communications on pure and applied mathematics. 2007, Vol 60, Num 9, pp 1293-1318, issn 0010-3640, 26 p.Article

Global attractivity of the recursive sequence xn+1 = (α - βxn-1)/(γ + xn)EL-OWAIDY, H. M; AHMED, A. M; ELSADY, Z et al.Applied mathematics and computation. 2004, Vol 151, Num 3, pp 827-833, issn 0096-3003, 7 p.Article

Global periodic attractor for strongly damped wave equations with time-periodic driving forceHONGYAN LI; SHENGFAN ZHOU; FUQI YIN et al.Journal of mathematical physics. 2004, Vol 45, Num 9, pp 3462-3467, issn 0022-2488, 6 p.Article

Global attractors for weighted p-Laplacian equations with boundary degeneracySHAN MA; HONGTAO LI.Journal of mathematical physics. 2012, Vol 53, Num 1, issn 0022-2488, 012701.1-012701.8Article

Global attractors and their Hausdorff dimensions for a class of Kirchhoff modelsYANG ZHIJIAN.Journal of mathematical physics. 2010, Vol 51, Num 3, issn 0022-2488, 032701.1-032701.17Article

Shape of global attractors in topological spacesGIRALDO, A; MORON, M. A; RUIZ DEL PORTAL, F. R et al.Nonlinear analysis. 2005, Vol 60, Num 5, pp 837-847, issn 0362-546X, 11 p.Article

Parametrization of global attractors, experimental observations, and turbulenceROBINSON, James C.Journal of Fluid Mechanics. 2007, Vol 578, pp 495-507, issn 0022-1120, 13 p.Article

A strong global attractor for the 3D wave equation with displacement dependent dampingKHANMAMEDOV, A. Kh.Applied mathematics letters. 2010, Vol 23, Num 8, pp 928-934, issn 0893-9659, 7 p.Article

The global attractor of the viscous Fornberg-Whitham equationLIXIN TIAN; YING GAO.Nonlinear analysis. 2009, Vol 71, Num 11, pp 5176-5186, issn 0362-546X, 11 p.Article

On the existence of a global attractor for the Brinkman-Forchheimer equationsUGURLU, Davut.Nonlinear analysis. 2008, Vol 68, Num 7, pp 1986-1992, issn 0362-546X, 7 p.Article

Existence of a global attractor for a p-Laplacian equation in RnYANG, Mei-Hua; SUN, Chun-You; ZHONG, Cheng-Kui et al.Nonlinear analysis. 2007, Vol 66, Num 1, pp 1-13, issn 0362-546X, 13 p.Article

Dynamics of the modified Michaelis-Menten systemSANCHEZ, Luis A.Journal of mathematical analysis and applications. 2006, Vol 317, Num 1, pp 71-79, issn 0022-247X, 9 p.Article

Smooth attractors for strongly damped wave equationsPATA, Vittorino; ZELIK, Sergey.Nonlinearity (Bristol. Print). 2006, Vol 19, Num 7, pp 1495-1506, issn 0951-7715, 12 p.Article

Attractors for a deconvolution model of turbulenceLEWANDOWSKI, Roger; PREAUX, Yves.Applied mathematics letters. 2009, Vol 22, Num 5, pp 642-645, issn 0893-9659, 4 p.Article

A note on the existence of a global attractor for the Brinkman-Forchheimer equationsOUYANG YAN; YANG, Ling-E.Nonlinear analysis. 2009, Vol 70, Num 5, pp 2054-2059, issn 0362-546X, 6 p.Article

Asymptotic dynamics of plate equations with a critical exponent on unbounded domainHAIBIN XIAO.Nonlinear analysis. 2009, Vol 70, Num 3, pp 1288-1301, issn 0362-546X, 14 p.Article

Global attractors for one dimensional p-Laplacian equationKHANMAMEDOV, A. Kh.Nonlinear analysis. 2009, Vol 71, Num 1-2, pp 155-171, issn 0362-546X, 17 p.Article

Existence of a global attractor for the parabolic equation with nonlinear Laplacian principal part in an unbounded domainKHANMAMEDOV, A. Kh.Journal of mathematical analysis and applications. 2006, Vol 316, Num 2, pp 601-615, issn 0022-247X, 15 p.Article

Dimension estimate of the global attractor for resonant motion of a spherical pendulumOHNISHI, I.Proceedings of the Japan Academy. Series A Mathematical sciences. 1992, Vol 68, Num 9, pp 302-306, issn 0386-2194Article

Global attractor for a model of extensible beam with nonlinear damping and source termsTO FU MA; NARCISO, Vando.Nonlinear analysis. 2010, Vol 73, Num 10, pp 3402-3412, issn 0362-546X, 11 p.Article

Global attractors for plate equations with critical exponent in locally uniform spacesGAOCHENG YUE; CHENGKUI ZHONG.Nonlinear analysis. 2009, Vol 71, Num 9, pp 4105-4114, issn 0362-546X, 10 p.Article

Attractors for Gradient Flows ofNonconvex Functionals and ApplicationsROSSI, Riccarda; SEGATTI, Antonio; STEFANELLI, Ulisse et al.Archive for rational mechanics and analysis. 2008, Vol 187, Num 1, pp 91-135, issn 0003-9527, 45 p.Article

  • Page / 12